# SDR SWIA2020021848585

- Difficulty date: December 10, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H NLG JACK FITTING SUPPORT IS CORRODED.   (C-CHECK) RO 2/14/2020   REMOVED R/H NLG JACK FITTING SUPPORT AND REPLACED WITH NEW REFERENCING CRJ 900 SRM AND BOMBARDIER DWG.  OPERATIONAL AND LEAK CHECKS GOOD.  COMPLIED WITH SKYWEST TASK CARD.  COMPLETED SKYWEST FORM M-337.
